# SDR UPS06847439

- Difficulty date: July 14, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575031
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1-3 FE'S FWD SEAT TRACK LOCK PINS HOLES WORN.  REMOVED AND REPLACED FE'S FWD SEAT TRACK IAW SRM 51-03-00,51-01-22 AND SRM 51-03-00.
